Tohoku Mathematical Journal

Automorphisms of simple Chevalley groups over $\bold Q$-algebras

Yu Chen

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 47, Number 1 (1995), 81-97.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178225636

Digital Object Identifier
doi:10.2748/tmj/1178225636

Mathematical Reviews number (MathSciNet)
MR1311442

Zentralblatt MATH identifier
0829.20070

Subjects
Primary: 20F28: Automorphism groups of groups [See also 20E36]
Secondary: 20G35: Linear algebraic groups over adèles and other rings and schemes

Citation

Chen, Yu. Automorphisms of simple Chevalley groups over $\bold Q$-algebras. Tohoku Math. J. (2) 47 (1995), no. 1, 81--97. doi:10.2748/tmj/1178225636. https://projecteuclid.org/euclid.tmj/1178225636


Export citation

References

  • [1] E. ABE, Chevalley groups over local rings, Thoku Math. J. 21 (1969), 474^494.
  • [2] E. ABE AND K. SUZUKI, On normal subgroups of Chevalley groups over commutative rings, Thok Math. J. 28 (1976), 185-198.
  • [3] A. BOREL, Linear algebraic groups, 2nd enl. ed., Springer-Verlag, New York, 1991
  • [4] A. BOREL AND J. TITS, Homomorphismes "abstraits" de groupes algebrique simples, Ann. of Math 97 (1973), 499-571.
  • [5] N. BOURBAKI, Groupes et algebres de Lie, Chaps. II and III, Hermann, Paris, 1972
  • [6] Y. CHEN, Homomorphisms of two dimensional linear groups over Laurent polynomial rings an Gaussian domains, Math. Proc. Cambridge Phil Soc. 109 (1991), 287-297.
  • [7] Y. CHEN, Isomorphic Chevalley groups over integral domains, Rendiconti Sem. Mat. Padova (t appear).
  • [8] C. CHEVALLEY, Seminaire sur la classification des groupes de Lie algebriques, Notes polycopiees, Inst H. Poincare, Paris, 1956-58.
  • [9] C. CHEVALLEY, Certains schemas des groupes semi-simples, Sem. Bourbaki 13 (1960), Exp. 219, 1-16.
  • [10] M. DEMAZURE AND A. GROTHENDIECK, Schemas en groupes III, Lecture Notes in Math. 153, Springer-Verlag, Berlin-Heidelberg-New York, 1970.
  • [11] A. HAHN, D. JAMES AND B. WEISFEILER, Homomorphisms of algebraic and classical groups: a survey, Canad. Math. Soc. Conf. Proc. 4 (1984), 249-296.
  • [12] J. HUMPHREYS, On the automorphisms of infinite Chevalleygroups, Canad. J. Math. 21 (1969), 908-911
  • [13] O. SCHREIER AND B. L. VAN DER WAERDEN, Die Automorphismen der projektiven Gruppen, Abh Math. Sem. Univ. Hamburg 6 (1928), 303-322.
  • [14] R. STEINBERG, Automorphisms of finite linear groups, Canad. J. Math. 12 (1960), 606-615
  • [15] R. STEINBERG, Lectures on Chevalley groups, Yale Univ. Lecture Notes, 1967
  • [16] G. TADDEI, Normalite des groupes elementaire dans les groupes de Chevalley sur un anneau, Contemp Math. 55 (1986), 693-710.
  • [17] J. TITS, Travaux de Margulis sur les sous-groupes discrete de Lie, Lecture Notes in Math. 567, Springer-Verlag, Berlin-Heidelberg-New York, 1977, 174^190.